Equivalent forms of the Bessis-Moussa-Villani conjecture Journal Article


Author(s): Lieb, Élliott H; Seiringer, Robert
Article Title: Equivalent forms of the Bessis-Moussa-Villani conjecture
Affiliation
Abstract: The BMV conjecture for traces, which states that Tr exp(A - λB) is the Laplace transform of a positive measure, is shown to be equivalent to two other statements: (i) The polynomial λ → Tr(A + λB) p has only non-negative coefficients for all A, B ≥ 0, p ∈ ℕ and (ii) λ → Tr(A + λB)-p is the Laplace transform of a positive measure for A, B ≥ 0, p > 0.
Keywords: BMV conjecture; Laplace transform; Padé approximants
Journal Title: Journal of Statistical Physics
Volume: 115
Issue 1-2
ISSN: 1572-9613
Publisher: Springer  
Date Published: 2004-04-01
Start Page: 185
End Page: 190
URL:
DOI: 10.1023/B:JOSS.0000019811.15510.27
Open access: yes (repository)
IST Austria Authors
  1. Robert Seiringer
    123 Seiringer